# SDR GAIA01267ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION , IT WAS DISCOVERED FLOORBEAM LOWER CHORD STABILIZATION STRAP IS CRACKED AT BS 328, RBL 25.  ACCOMPLISHED FLOORBEAM LOWER CHORD STABILIZATION STRAP REPAIR IAW B727 SRM 53-10-8, FIG 6.  (M)
